Lyapunov functions and almost sure exponential stability of stochastic differential equations based on semimartingales with spatial parameters

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

The objective of this paper is to use the Lyapunov function to study the almost sure exponential stability of the stochastic differential equation Φt = x + ∫0t F(Φs, ds), where F(x, t) is a continuous C-semimartingale with spatial parameter x. This equation includes many important stochastic systems, for example, the classical Ito equation. More importantly, the result can be employed to study the bound of the Lyapunov exponent of stochastic flows.

Original languageEnglish
Pages (from-to)1481-1490
Number of pages10
JournalSIAM Journal on Control and Optimization
Volume28
Issue number6
DOIs
Publication statusPublished - 1 Nov 1990

Keywords

  • mathematical methods
  • differential equations
  • exponential stability
  • Lyapunov functions
  • stochastic differential equations
  • system stability
  • riccati equation
  • sensitivity
  • stabilizability
  • computable bonds

Fingerprint Dive into the research topics of 'Lyapunov functions and almost sure exponential stability of stochastic differential equations based on semimartingales with spatial parameters'. Together they form a unique fingerprint.

Cite this